A 41-year-old member asked:
Can u get murad facials if using retin a (tretinoin)?
1 doctor answer • 2 doctors weighed in
Pediatrics 31 years experience
Retin A (tretinoin): Speak to your dermatologist: if you are using a prescription retin a (tretinoin) cream, your skin is highly sensitive to any other chemical as well as mechanical manipulation. Check with your derm.
4.9k viewsReviewed >2 years ago
Last updated Sep 15, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.